Content Frame
Note for screen reader users: There is text between the form elements on this page. To be sure that you do not miss any text, use item by item navigation methods, rather than tabbing from form element to form element.
Skip Breadcrumb Navigation
Home  arrow Chapter 43  arrow NCLEX-RN® Review

NCLEX-RN® Review



This activity contains 10 questions.

Question 1.
In the administration of an antidiuretic hormone, the nurse would recognize that which medication could be easily self-administered by a client?


Open Hint for Question 1 in a new window.
 
End of Question 1


Question 2.
Myxedema, which includes fatigue, general weakness, and muscle cramps, is a symptom of which endocrine disorder treated with levothyroxine (Synthroid)?


Open Hint for Question 2 in a new window.
 
End of Question 2


Question 3.
Which drug causes increased risk for peptic ulcers, decreased wound healing, and increased capillary fragility?


Open Hint for Question 3 in a new window.
 
End of Question 3


Question 4.
Which disease is characterized by increased body metabolism, tachycardia, increased body temperature, and anxiety, and treated with Prophylthiouracil (PTU)?


Open Hint for Question 4 in a new window.
 
End of Question 4


Question 5.
In the administration of hydrocortisone (Aeroseb-HC, Alphadern, Cetacort), it is vital that the nurse recognize that this drug might mask which symptoms?


Open Hint for Question 5 in a new window.
 
End of Question 5


Question 6.
When hydrocortisone use is discontinued, the nurse must recognize the possibility of what side effect, if this drug is stopped abruptly?


Open Hint for Question 6 in a new window.
 
End of Question 6


Question 7.
A client who is taking levothyroxine (Synthroid) begins to develop weight loss, diarrhea, and intolerance. The nurse should be aware that this might be an indication of what hormonal condition?


Open Hint for Question 7 in a new window.
 
End of Question 7


Question 8.
Which organ is destroyed when administering radioactive I-131?


Open Hint for Question 8 in a new window.
 
End of Question 8


Question 9.
Of what precautions should a client receiving radioactive iodine-131 be made aware?


Open Hint for Question 9 in a new window.
 
End of Question 9


Question 10.
In the administration of a drug such as levothyroxine (Synthroid), the nurse must teach the client: (Select all that apply.)


Open Hint for Question 10 in a new window.
 
End of Question 10





Pearson Copyright © 1995 - 2010 Pearson Education . All rights reserved. Pearson Prentice Hall is an imprint of Pearson .
Legal Notice | Privacy Policy | Permissions

Return to the Top of this Page